It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: SSRI Withdrawal
May 10, 2007
Well, I had been taking Paxil for 6.5 yr. and it just suddenly stopped working. My doc changed me to Lexapro, and told me to just stop the Paxil and start the Lex. I did, and in 2 days I was VERY nervous/jittery. Then she told me to cut the Lex in half, and it was okay for 1 days, then the nervousness was back. After 9 days, of that and other side effects, I changed to Cymbalta. I started out at 30 mg. as recommended, and again was very nervous and jittery. She told me to cut that dose in 1/5, which I did. I've only been on it for 8 days, but I'm very nervous, physically. Two docs told me the nervousness might not be the Cymbalta at all, but withdrawal from the Paxil. One recommended I take a dose of Paxil to see if it helped, so I took a small dose of 5 mg. yesterday and today. I'll see, may not be enough Paxil if it is withdrawal. I know these meds take time to work, and 8 days at 1/2 the starting dose isn't very much. I just can't stand feeling like this all the time. I've taken Klonpin to help. Have you ever had to change meds, and was it like this?
Dawn :angel:





All times are GMT -7. The time now is 08:48 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!